Drug Name:Complextion Paracetamol and Chlorphenamine Maleate Tablets
Product License Number:Guo Yao Zhun Zi H11022170
Drug Description:This product is indicated for the treatment of symptoms caused by allergic rhinitis such as edema of nasal mucosa, hyperemia, nasal obstruction, rhinocnesmus, nose running, and sneeze.This product belongs to OTC.
Pharmaceutical ingredients
The light orange tablet contains 2mg of chlorpheniramine maleate and 10 mg of vitamin B1. Its adjuvants include starch, sugar powder, lactose, silicon dioxide, dextrin, sodium carboxymethyl starch, magnesium stearate, low-substituted hydroxypropyl cellulose. The marron tablet contains 4mg of chlorpheniramine maleate and 100 mg of paracetamol. Its adjuvants include starch, dextrin, lactose, low-substituted hydroxypropyl cellulose, polyvidone, and magnesium stearate.
Drug Specifications
 2mg of chlorpheniramine maleate and 10 mg of vitamin B1
Drug application
[Dosage and Administration]
This product should be administered orally. Take one light orange tablet in the morning and take one marron tablet in the evening.
 
[Precautions]
1. The elderly tend to be more sensitive to this product and should be    
    administered with a appropriately decreased dosage.
2. It should be used with caution in patients with bladder neck obstruction, pyloric
    and duodenal obstruction, hyperthyroidism, hypertension, and prostatic
    hypertrophy.
3. Patients receiving this product should not drive airplanes, motor vehicles, ships,
    or operate machinery.
4. Do not use this product when its characteristics changed.
5. Children must be under adults’ surveillance when using this product.
6. Keep this product out reach of children